Search Results for: 05A15

Catalan triangles and Finucan’s hidden folders

A. G. Shannon Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 2, Pages 10—16 Download full paper: PDF, 138 Kb Details Authors and affiliations A. G. Shannon Faculty of Engineering & … Continue reading

Set partitions and m-excedances

Toufik Mansour and Mark Shattuck Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 1, Pages 42—54 Download full paper: PDF, 206 Kb Details Authors and affiliations Toufik Mansour Department of Mathematics, … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

On a recurrence related to 321–avoiding permutations

Toufik Mansour and Mark Shattuck Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 2, Pages 74—78 Download full paper: PDF, 166 Kb Details Authors and affiliations Toufik Mansour Department of Mathematics, University of Haifa 31905 … Continue reading